Alert archive / New York / Small Craft Advisories in 2010

Small Craft Advisory 64, NWS Buffalo, NY

August 4, 2010

NWS Buffalo, NY issued this small craft advisory at Aug 4, 2010, 3:51 PM EDT. It took effect at Aug 5, 2010, 2:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Aug 4, 2010, 3:51 PM EDT (19:51 UTC)
In effect from
Aug 5, 2010, 2:00 PM EDT
Expired
Aug 5, 2010, 9:59 PM EDT
In force
8 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

709 
WHUS71 KBUF 041951
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
351 PM EDT WED AUG 4 2010

LEZ020-040-041-050400-
/O.NEW.KBUF.SC.Y.0064.100805T1800Z-100806T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
351 PM EDT WED AUG 4 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 8 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 8 PM EDT THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
740 
WHUS71 KBUF 050139
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
939 PM EDT WED AUG 4 2010

LEZ020-040-041-050945-
/O.CON.KBUF.SC.Y.0064.100805T1800Z-100806T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
939 PM EDT WED AUG 4 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
561 
WHUS71 KBUF 050739
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
339 AM EDT THU AUG 5 2010

LEZ020-040-041-051545-
/O.EXT.KBUF.SC.Y.0064.100805T1800Z-100806T0200Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
339 AM EDT THU AUG 5 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
10 PM EDT THIS EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS
AFTERNOON TO 10 PM EDT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
929 
WHUS71 KBUF 051407
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1007 AM EDT THU AUG 5 2010

LEZ020-040-041-052215-
/O.CON.KBUF.SC.Y.0064.100805T1800Z-100806T0200Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1007 AM EDT THU AUG 5 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 10 PM EDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 10 PM EDT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
322 
WHUS71 KBUF 051950
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
350 PM EDT THU AUG 5 2010

LOZ042-060400-
/O.NEW.KBUF.SC.Y.0065.100806T0800Z-100806T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
350 PM EDT THU AUG 5 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO NOON EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO NOON EDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043>045-060400-
/O.NEW.KBUF.SC.Y.0065.100806T0800Z-100807T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
350 PM EDT THU AUG 5 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 8 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 8 AM EDT
SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-040-041-060200-
/O.CON.KBUF.SC.Y.0064.000000T0000Z-100806T0200Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
350 PM EDT THU AUG 5 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
284 
WHUS71 KBUF 060159
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
959 PM EDT THU AUG 5 2010

LEZ020-040-041-060300-
/O.CAN.KBUF.SC.Y.0064.000000T0000Z-100806T0200Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
959 PM EDT THU AUG 5 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY
CRITERIA.

$$

LOZ042-061000-
/O.CON.KBUF.SC.Y.0065.100806T0800Z-100806T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
959 PM EDT THU AUG 5 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON EDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON EDT
FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043>045-061000-
/O.CON.KBUF.SC.Y.0065.100806T0800Z-100807T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
959 PM EDT THU AUG 5 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO
8 AM EDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO 8 AM
EDT SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SFM

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 4, 3:30 PM EDT, 21 minutes earlier.

Area forecast discussion, Aug 4, 3:30 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
330 PM EDT WED AUG 4 2010

.SYNOPSIS...
HIGH PRESSURE ANCHORED OFF THE EAST COAST WILL MAINTAIN MIDSUMMER
LIKE WEATHER RIGHT THROUGH THURSDAY. A WEAK COLD FRONT THAT IS
FORECAST TO CROSS THE REGION LATE TONIGHT AND THURSDAY WILL BRING A
CHANCE FOR SCATTERED SHOWERS AND THUNDERSTORMS. FOLLOWING THE
FRONT...HIGH PRESSURE WILL BUILD INTO THE AREA AND BRING DRIER AND
COOLER AIR FOR FRIDAY AND THE UPCOMING WEEKEND.

&&

.NEAR TERM /THROUGH THURSDAY/...
AT 19Z...SCATTERED SHOWERS ARE STARTING TO POPS UP ALONG THE LAKE
ERIE BREEZE...IMPACTING MAINLY CHAUTAUQUA COUNTY. HOWEVER...KBUF
RADAR DOES SHOW A FINE LINE PUSHING EAST ACROSS SOUTHERN ERIE AND
NORTHERN CATTARAUGUS COUNTIES. THIS REPRESENTS THE SOUTHERN EDGE OF
THE LAKE ERIE BREEZE. EXPECT CONVECTION TO BECOME BETTER ORGANIZED
AND SPREAD EAST ACROSS THE SOUTHERN TIER AND UPPER GENESEE VALLEY AS
THE AFTERNOON WEARS ON.

OTHERWISE...THE MOST ACTIVE CONVECTION IS FIRING UP NORTH AND
SOUTHWEST OF OUR CWA THIS AFTERNOON. THE ACTIVITY TO OUR SOUTH IS
ASSOCIATED WITH THE MCS THAT CONTINUES TO DROP SOUTHEAST ACROSS
OHIO...AND WILL NOT HAVE ANY IMPACT ON OUR AREA.

UP TO THE NORTH...THE CONVECTION THAT EXTENDS JUST NORTH OF LAKE
ONTARIO TO THE ST LAWRENCE RIVER VALLEY IS FIRING UP AHEAD OF A COLD
FRONT THAT STRETCHES FROM SOUTHERN QUEBEC TO CENTRAL MICHIGAN. THIS
BOUNDARY WILL BE THE PRIMARY LIFTING MECHANISM THAT WILL GENERATE A
FEW SHOWERS AND THUNDERSTORMS AS IT DROPS SOUTH ACROSS OUR AREA LATE
TONIGHT INTO THURSDAY MORNING. ADDITIONAL LIFT WILL BE SUPPLIED BY A
90 KNOT UPPER LEVEL JET THAT WILL BE TRACKING EAST ACROSS SOUTHERN
ONTARIO AND AND QUEBEC. BECAUSE OF THE NOCTURNAL/EARLY MORNING
TIMING OF THE FRONTAL PASSAGE...DUE NOT EXPECT SEVERE WEATHER TO BE
AN ISSUE...BUT BRIEF DOWNPOURS ARE POSSIBLE WITH PRECIPITABLE WATER
VALUES FORECAST TO RANGE FROM 1.5 TO 2.0 INCHES TONIGHT.

EXPECT WARM AND HUMID CONDITIONS TO LINGER THROUGH THE NIGHT WITH
DEWPOINTS FORECAST TO RANGE FROM THE UPPER 60S TO LOWER 70S. THIS
WILL HELP TO KEEP OVERNIGHT TEMPERATURES IN THE LOWER 70S AT MOST
LOCATIONS ALONG THE LAKE PLAINS AND ACROSS THE GENESEE VALLEY.

ON THURSDAY...RATHER MOIST AIR WILL STILL BE IN PLACE AS THE WEAK
FRONT CONTINUES TO DRIFT SOUTH ACROSS THE SOUTHERN TIER. THE LATEST
GUIDANCE SUGGESTS THAT THE MOST UNSTABLE AIR WILL REMAIN SOUTH OF
OUR CWA. THEREFORE THE THREAT FOR SEVERE WEATHER SEEMS MINIMAL AT
THIS TIME.

LATE THURSDAY AFTERNOON...A FEW MORE SHOWERS AND THUNDERSTORMS MAY
DEVELOP ACROSS THE NORTH COUNTRY AS A SECONDARY COLD FRONT DROPS
SOUTH TOWARD LAKE ONTARIO.

WILL ALSO HAVE TO KEEP ON EYE ON THE POSSIBILITY FOR SOME AFTERNOON
CONVECTION ALONG THE MODEST SOUTHWEST BREEZE THAT IS EXPECTED TO
DEVELOP OFF LAKE ERIE. THE POTENTIAL FOR SOME CONVECTION ALONG THE
LAKE BREEZE BOUNDARY WILL BE TEMPERED BY THE ADVECTION OF DRIER AND
MORE STABLE AIR DURING THE AFTERNOON.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
A SIGNIFICANT AIR MASS CHANGE WILL OCCUR DURING THIS PERIOD.
THE SECONDARY COLD FRONTAL BOUNDARY WILL EXIT THE AREA THURSDAY
NIGHT. THERE MAY BE SOME LINGERING CONVECTION AS THIS WIND SHIFT
DEVELOPS THROUGH THE AREA...BUT DO NOT SEE MUCH REASON TO HOLD ONTO
ANY PROBABILITIES MUCH BY MIDNIGHT.

AN EXPANSIVE AREA OF CANADIAN HIGH PRESSURE WILL BUILD DOWN ACROSS
THE GREAT LAKES FRIDAY AND SATURDAY. THIS WILL PROVIDE FAIR AND MUCH
LESS HUMID WEATHER. 850 MB TEMPERATURES DROPPING INTO THE +6C TO +8C
RANGE FRIDAY WILL KEEP HIGHS IN THE LOWER TO MID 70S. COULD SEE SOME
DIURNAL SC/CU DEVELOP INLAND.

EVEN COOLER AIR WILL BUILD DOWN FRIDAY NIGHT WITH 850 MB
TEMPERATURES NEARING +4C TO +6C. ALTHOUGH THE DELTA T'S OVER THE
LAKES WILL BE CONSIDERABLE...APPROACHING 18C...DRYNESS OF THE AIR
MASS AND ABSENCE OF SIGNIFICANT CYCLONIC FLOW WOULD SUGGEST THAT
THERE WILL BE SCATTERED LAKE EFFECT CLOUDINESS AT WORST. DECENT
RADIATIONAL COOLING WILL ALLOW FOR RATHER COOL NIGHT WITH OVERNIGHT
LOWS IN THE LOWER 50S ALONG THE WARMER LAKE PLAIN...TO THE MID AND
UPPER 40S FOR INLAND AREAS.

AFTER A COOL START...UNDER PLENTY OF SUNSHINE SATURDAY WE SHOULD SEE
TEMPERATURES REBOUND NICELY INTO THE MID TO UPPER 70S WITH A FEW
LOWER 80S ACROSS INLAND AREAS.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
CANADIAN HIGH PRESSURE WILL REMAIN IN CONTROL OF THE WEATHER ACROSS
THE REGION ALLOWING FOR A CONTINUATION OF FAIR WEATHER FOR THE LAST
DAY OF THE WEEKEND. WARM AND MOIST ADVECTION WILL BEGIN SUNDAY NIGHT
ON THE BACKSIDE OF THE DEPARTING HIGH. A WARM AND INCREASINGLY
HUMID AIR MASS WILL PUSH INTO THE REGION MONDAY AND TUESDAY. THERE
IS THE SUGGESTION OF A WEAK WARM FRONT WORKING NORTHWARD ALONG
WITH A WEAK MID LEVEL IMPULSE PUSHING ACROSS THE REGION MONDAY
LEADING TO A RISK FOR CONVECTION. BETTER CHANCES MAY COME WITH THE
NEXT COLD FRONT MONDAY NIGHT AND EARLY TUESDAY AS SUGGESTED BY THE
LATEST GFS AND ECMWF. AIR MASS DRIER OUT FOR TUESDAY NIGHT AND
WEDNESDAY AS HIGH PRESSURE BUILDS IN BEHIND THE FRONT. CONFIDENCE
CONTINUES TO GROW THAT THERE WILL BE A RETURN OF WARMTH AND HUMID
CONDITIONS DURING THIS PERIOD.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
MAINLY VFR CONDITIONS WILL PREVAIL FOR THE REST OF THE AFTERNOON AND
EARLY EVENING AS DRIER ALOFT CONTINUES TO MIX DOWN TO THE SURFACE.
SPOTTY CONVECTION THAT DEVELOPS ALONG THE LAKE ERIE BREEZE THIS
AFTERNOON MAY LOWER CIGS MVFR LEVELS FOR BRIEF PERIODS.

TONIGHT...EXPECT CONDITIONS TO LOWER GRADUALLY TO MVFR AT TIMES AS
THE LOWER LEVELS MOISTEN WITH NOCTURNAL COOLING. A WEAK COLD FRONT
DROPPING SOUTH ACROSS LAKE ONTARIO MAY ALSO GENERATE SCATTERED
-SHRA/-TSRA AFTER 06Z.

MAINLY MVFR CIGS/VSBYS WILL LIFT TO VFR AS SOMEWHAT DRIER AIR
ADVECTS IN BEHIND THE DEPARTING COLD FRONT.

OUTLOOK...
THURSDAY NIGHT...MAINLY VFR.
FRIDAY THROUGH SUNDAY...VFR.
MONDAY...VFR WITH CHANCE -SHRA.

&&

.MARINE...
A LIGHT TO MODERATE SOUTHWEST FLOW WILL CONTINUE ACROSS THE LOWER
GREAT LAKES THROUGH TONIGHT. SOUTHWEST WINDS WILL PICK UP ON
THURSDAY AFTER A WEAK COLD FRONT DROPS SOUTH ACROSS THE AREA. THIS
MAY CAUSE WAVES TO BUILD TO SCA CRITERIA ALONG THE EASTERN
NEARSHORES OF LAKE ERIE THURSDAY AFTERNOON. THE WINDS WILL DIMINISH
BEHIND THE FRONT THURSDAY NIGHT. SCATTERED SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO ACCOMPANY THE APPROACHING FRONT LATE TONIGHT AND AND
THURSDAY MORNING.

HIGH PRESSURE RIDGING EAST FROM THE CENTRAL GREAT LAKES WILL HELP TO
KEEP CONDITIONS BELOW SCA CRITERIA FRIDAY AND SATURDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 2 PM TO 8 PM EDT THURSDAY FOR LEZ020-
         040-041.

&&

SYNOPSIS...TJP
NEAR TERM...TJP
SHORT TERM...TMA
LONG TERM...TMA
AVIATION...TJP
MARINE...TJP
Hazardous weather outlook, Aug 4, 5:17 AM EDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
517 AM EDT WED AUG 4 2010

NYZ001>008-010>014-019>021-085-050930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
517 AM EDT WED AUG 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-050930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
517 AM EDT WED AUG 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SAGE

Nearby

Small Craft Advisories in New York, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.